# SDR 20000504SH010

- Difficulty date: April 15, 2000
- Submitted: May 4, 2000
- Operation: General aviation
- Aircraft: N789LM
- Make and model: Cessna 182S
- Aircraft serial: 18280043
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Elevator Trim
- Part time: 105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING FOR ELEVATOR TRIM OPERATOR AFTER C/W SB 00-22-01A ON KAP-104 AUTOPILOT SERVO, NOTED THE ELEVATOR TRIM WOULD NOT GO FULL TRAVEL.  AFTER INVESTIGATING, NOTED THE SERVO TRIM CABLE SWEDGED BALL WAS OUTSIDE THE SERVO DRUM, THE AUTOPILOT CABLE WAS NOT PROPERLY CENTERED IN REFERENCE TO ELEV TRIM NEUTRAL.  RIGGED SYSTEM TO CESSNA MM WITH NO RIGGING PROBLEMS.  SUBMITTER STATED IT WAS OBVIOUS TRIM WAS NOT RIGGED PROPERLY AT FACTORY.  POSSIBILITY OF OTHERS HAVING SIMILAR PROBLEM.  PROBLEM WOULD NOT BE OBVIOUS UNTIL ELEVATOR TRIM IS RUN TO ITS LIMIT ALLOWING THE SWEDGE BALL TO COME OFF THE DRUM.  (X)
